MAUDE Adverse Event Report: ACUMED LLC 36MM, 3.5 MINI ACUTRAK 3® BONE SCREW; SCREW, FIXATION, BONE

ACUMED LLC 36MM, 3.5 MINI ACUTRAK 3® BONE SCREW; SCREW, FIXATION, BONE
Model Number 3052-35036
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One driver was returned broken.Only the main body portion of the driver was returned (tip portion not returned); evaluation will be for the main body.A bone screw was mentioned in the incident but was not returned (cannot examine).Driver was examined under magnification.Driver exhibits a fracture region which sits obliquely to the device axis.Surfaces of the fracture region are lightly textured and not sharp to touch.Signs of ductility are not present at the fracture site (e.G.Necking).A measurement of the overall returned body length was taken.No definitive conclusions can be made.Related report (including this one): 3025141-2026-00083.
 
Event or Problem Description
It was reported that upon insertion of the screw, the driver tip shattered into 3-5 pieces.The doctor did not appear to be applying excessive torque.A new driver tip was used to finish screw insertion.

Brand Name
36MM, 3.5 MINI ACUTRAK 3® BONE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key24328644
Report Number3025141-2026-00084
Device Sequence Number13147034
Product Code HWC
UDI-Device Identifier10806378120985
UDI-Public10806378120985
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K230744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3052-35036
Device Catalogue Number3052-35036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown